# SDR AT0200011

- Difficulty date: February 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982255
- Part serial: 2511
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRTH BAR WAS NOT SECURED AFTER FLIGHT AND SLIDE WAS DEPLOYED BY CLEANERS WHEN R1 DOOR OPENED.  SLIDE WAS REPLACED 2ND TIME DUE TO FIRST SLIDE FACE PLATE ROTATED AND BAD FROM STOCK.  REMOVED AND REPLACED SLIDE.
